MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 90CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 90CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10350-90A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 2 of 2, reference mfr.Report# 1627487-2018-05932.It was reported during a permanent procedure the physician unintentionally implanted two trial leads.However, effective therapy was established post operatively.

Brand Name
90CM TRIAL LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7723588
Report Number1627487-2018-06933
Device Sequence Number19237167
Product Code PMP
UDI-Device Identifier05415067025524
UDI-Public05415067025524
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2019
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot NumberAB2374
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3664, DRG IPG; MODEL MN10550-50 (2), DRG EXTENSIONS
Outcome Attributed to Adverse Event Other;